# SDR DALA2018080904970

- Difficulty date: August 8, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N883DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31993
- Aircraft time: 3,182 hours, 1,121 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM IN THE FIRST CLASS LAVATORY BEEPED THREE TIMES AND THEN STOPPED.   PERFORMED AN OPS TEST OF THE SMOKE DETECTION SYSTEM IAW AMM 26-14-00. OPS TESTED GOOD.
